MathSciNet Relay Station
MathSciNet bibliographic data
MR288039 (44 #5237) 05.35 (50.00)
Brylawski, Thomas H. A combinatorial model for series-parallel networks. Trans. Amer. Math. Soc. 154 1971 1–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement